I take the contraceptive pill every month but I continued

Patient

Q: I take the contraceptive pill every month but I continued to take it and skipped a period so I effectively had a period for 6 weeks ish. Normally when I stop taking the pill my period starts 2-3 days later, I stopped taking it on Monday and its now Friday and there's no signs of symptoms that it's going to come any time soon! Me and my boyfriend had sex last Friday, yesterday evening and on Monday. Could I be pregnant or will it be longer for my period to start because I've double dosed the pill for 3 weeks longer?

Symptoms:  No symptoms. Headaches occasionally
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: So I missed a couple of my birth control pills and I had unprotected sex around the time. Ive been feeling small cram...

Q: Hello doctor... i m a breastfeeding mother..in recent checkup my crp level was 6, lipoprotien 70 and iron level 24. H...

Q: About a month ago my fingers became red, swollen and super achy. This summer I had a few cases of trigger finger and ...

Q: I'm a 50 yo white male, fit. A week ago I noticed an ache in lower left abdomen above groin. Yesterday I Felt palpita...

Q: Went to see a nurse practitioner at Walgreens; she believes that I was bitten by a spider. The wound started out as j...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews